Advances in Theoretical and Applied Mathematics (ATAM)

Volume 1, Number 1 (2006)





Newton’s method for solving quadratic fuzzy equations
pp. 1-8

S. Abbasbandy, J.J. Nieto, R. Ezzati, R. Rodŕiguez-López

Squared Jacobian elliptic function solutions for the (2+1)-D Korteweg de-Vries equation
pp. 9-25

E.V. Krishnan and Yan-ze Peng 


Evaluation of the convolution sums 

   Σ   σ(l)σ(m) and       Σ    σ(l)σ(m)

l+12 m=n                     3l+4m=n  

pp. 27-48

Ayse Alaca, Saban Alaca and Kenneth S. Williams


Some Manifold Maps

pp. 49-62

Nural Yüksel


Multiplicity results for the Dirichlet boundary value problem involving the 

pp. 63-69

G.A. Afrouzi and S. Heidarkhani


On a boundary value problem involving p-Laplacian
pp. 71-77

G.A. Afrouzi and S. Heidarkhani


Van Der Waerden Continuity Theorem for the Poincaré Group and for some other Group Extensions

pp. 79-90

A. I. Shtern


Complex Integer Solutions of x, y nu, v(n = 1, 5)
pp. 91-95

M.A. Gopalan and S. Devibala




© All rights are reserved with Research India Publications